# SDR DXTA2013092505519

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 8,807 hours, 7,042 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN HAS AN ACRID ODOR WITH NOTHING RUNNING.  STARTED APU AND ODOR INCREASED WITH BLEED AIR ON.  STARTED ENGINES AND SHUTDOWN APU.  ODOR WAS SLIGHTLY PRESENT.  CLEANED DUCT.  CLEANED COALESOR UNIT.  INSTALLED COALESOR UNIT WITH NEW AND RAN APU FOR 45 MINUTES. OPS CHECKED NORMAL IAW MM 21-50-00.
